# SDR SWIA2025082500410

- Difficulty date: April 10, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SKIN BETWEEN FLS65.50-FLS75.60 AT TRAILING EDGE LIGHTNING STRIKE DAMAGE. PER REO 690-57-52-517 DATED 2025-04-07 REV TEMPORARY DISPOSITION FOR BLENDED LIGHTNING STRIKE DAMAGE ON RH INBD FLAP LOWER SKIN BETWEEN FLS65.50-FLS75.60 AT TRAILING EDGE. CUT AWAY DAMAGED SKIN RH INBOARD FLAP LOWER SKIN, DAMAGED CHANNEL, AND UPPER SKIN AS REQUIRED BY REPAIR CRJ 900 SRM 57-52-01-201-001-A01 FABRICATED REPAIR ITEMS WET ASSEMBLED ALL FABRICATED PARTS AND INSTALLED BLIND FASTENERS ON RH INBD FLAP LOWER SKIN BETWEEN FLS65.50-FLS75.60 AT TRAILING EDGE LIGHTNING STRIKE DAMAGE. REF CRJ 900 SRM 57-52-01-201-001-A01, COMPLIED WITH 51-900-1002-SKY.
